# SDR HALA2011053100241

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 35,241 hours, 6,669 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE STANDBY INVERTER DISPLAYED WITH STANDBY SELECTOR SWITCH IN AUTO AND OFF LIGHT EXTINGUISHTED.  TROUBLESHOT IAW FIM 24-33-00-1, FIG 106, MESSAGE EXTINGUISHED. SYS OK.  NO FAULTS NOTED. OK FOR SERVICE. MOC NOTIFIED.
